A member asked:

I've been on methadone 20mg/daily. im now taking mucinex (guaifenesin) for sinuses and now i'm nauseous and dizzy. is it the mucinex (guaifenesin) or do i have a stomach flu??

A doctor has provided 1 answer
Dr. Paul Pyles answered

Specializes in Addiction Medicine

Talk to your doctor : There is no interaction between methadone and mucinex (guaifenesin). You may want to stop the mucinex (guaifenesin) and see if your symptoms improve. Best wishes!

Answered 5/3/2015

3k views

Thank

Related Questions

A member asked:

Can i take panadol cold and flu with mucinex (guaifenesin).?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...